MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC TI LOW PROFILE SCREW 6.5X60MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. RINGLOC TI LOW PROFILE SCREW 6.5X60MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 medical devices: biomet por pri tibial tray 83mm catalog#: 141266 lot#: 66218613 ringloc titanium low profile screw 6.5x60mm catalog#: 103538 lot#: 446260 customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee procedure, the bone screws would not go through the tibial tray and seat it to the bone.The procedure was completed using an additional tibial tray and screws that were available.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, h10, and h11.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RINGLOC TI LOW PROFILE SCREW 6.5X60MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19462010
Report Number0001825034-2024-01473
Device Sequence Number15435218
Product Code KWA
UDI-Device Identifier00880304004061
UDI-Public(01)00880304004061(17)320929(10)446260
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number103538
Device Lot Number446260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale